# SDR DALA1132690626

- Difficulty date: September 8, 2006
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 64,565 hours, 31,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BEAR STRAP, FS 360, S-17R, R1 DOOR CUTOUT LOWER AFT CORNER CORROSION REPAIRED IAW ERA 450307-14.
